# SDR HEEA979156

- Difficulty date: March 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911RZ
- Make and model: Bolkms BK117A4
- Aircraft serial: 7092
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: 1176415203
- Condition: Fluctuating
- Location: Fuel Qty
- Part time: 110 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLUCTUATING QTY GAUGE WHEN ABOVE 80 GALLONS.
